# SDR CA970130018

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa R134059
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: C3CF1975
- Condition: Frayed
- Location: Sta.60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER CABLE FRAYED AT TWO PLACES, ON THE RUDDER QUADRANT AND ON A PULLEY TWO FEET AFT.
